# SDR TRAX200701172

- Difficulty date: August 12, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 15,299 hours, 12,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME IS CORRODED AT BL 0.0.  INSTALLED RADIUS BLOCKS AND HI-LOK FASTENERS AT OUTBOARD ENDS OF FRAME SECTION.  INSTALLED FASTENERS RELATED TO DRAIN MAST DOUBLER AND CLIPS AT END OF DOUBLER VERTICAL STRUCTURE, AND INTERCOSTAL INBOARD OF DRAIN MAST.  INSTALLED HI-LOK RELATED TO DOOR TRACK SLIDE RAILS MOUNTED TO THE TOP PORTION OF FRAME ASSY AT FS 349.  ALL WORK ACCOMPLISHED IAW CRJ 200 51-42-06, 51-42-21.  SUPPLEMENTAL - SDR CLOSED 08/21/07.
